Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 63, NWS Albuquerque, NM

September 15, 2011San Juan County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 15, 2011, 12:11 PM MDT for San Juan County, New Mexico. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2011, 12:11 PM MDT (18:11 UTC)
Expired
Sep 15, 2011, 12:29 PM MDT
In force
18 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County San Juan County, NM

The radar

The Albuquerque radar (KABX), 222 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 12:20 PM MDTHAIL 0.75Farmington, NMWEST SIDE OF FARMINGTON POLICE REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WUUS55 KABQ 151811
SVRABQ
NMC045-151900-
/O.NEW.KABQ.SV.W.0063.110915T1811Z-110915T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1211 PM MDT THU SEP 15 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL SAN JUAN COUNTY IN NORTHWEST NEW MEXICO

* UNTIL 100 PM MDT

* AT 1210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FARMINGTON...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FLORA VISTA...

LAT...LON 3696 10816 3673 10793 3666 10830 3674 10838
TIME...MOT...LOC 1811Z 237DEG 16KT 3674 10825

$$

KJ
2 follow-up statements
554 
WWUS55 KABQ 151819
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1219 PM MDT THU SEP 15 2011

NMC045-151900-
/O.CON.KABQ.SV.W.0063.000000T0000Z-110915T1900Z/
SAN JUAN-
1219 PM MDT THU SEP 15 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
SAN JUAN COUNTY UNTIL 100 PM MDT...

AT 1215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED ON THE SOUTHWEST SIDE OF FARMINGTON...MOVING NORTHEAST AT 20 MPH.

SKYWARN SPOTTERS REPORTED ONE HALF INCH DIAMTER HAIL 5 
MILES EAST OF SHIPROCK AT 1215 PM. 

* LOCATIONS IMPACTED INCLUDE...
  FARMINGTON...FLORA VISTA...

LAT...LON 3696 10816 3673 10793 3666 10830 3674 10838
TIME...MOT...LOC 1818Z 237DEG 16KT 3673 10824

$$
KJ
137 
WWUS55 KABQ 151829
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1229 PM MDT THU SEP 15 2011

NMC045-151839-
/O.CAN.KABQ.SV.W.0063.000000T0000Z-110915T1900Z/
SAN JUAN-
1229 PM MDT THU SEP 15 2011

...SEVERE THUNDERSTORM WARNING CANCELLED FOR NORTH CENTRAL SAN JUAN
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3696 10816 3673 10793 3666 10830 3674 10838
TIME...MOT...LOC 1829Z 237DEG 16KT 3676 10819

$$
KJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 3:08 AM MDT, 9 hours 3 minutes earlier.

Area forecast discussion, Sep 15, 3:08 AM MDT, 9 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 AM MDT THU SEP 15 2011

.DISCUSSION...
ALTHOUGH IT CONTINUES TO WEAKEN THE UPPER LOW CONTINUED TO
MAINTAIN A CLOSED CIRCULATION AS IT PROPAGATED SLOWLY
NORTHEASTWARD THROUGH NW AZ OVERNIGHT. MEANWHILE...THE BACK DOOR
COLD FRONT ONLY BARELY SEEPED INTO THE RIO GRANDE VALLEY. NAM AND
GFS SEEM TO INDICATE THAT THE FRONT WILL MIX OUT OF THE CENTRAL
VALLEY THIS AFTERNOON AND BECOME QUASI-STATIONARY ALONG THE EAST
SLOPES OF THE CENTRAL MOUNTAIN CHAIN. THE FAR EASTERN PLAINS WILL
CONTINUE TO BE FAVORED FOR PRECIPITATION THIS MORNING AS MOIST SW
FLOW ALOFT CONTINUES TO OVERRUN PERSISTENT LOW LEVEL UPSLOPE FLOW.
HOWEVER...THIS AFTERNOON THE LOW LEVEL CONVERGENCE ZONE IN CENTRAL
PARTS OF THE STATE SHOULD MAKE THE CENTRAL MOUNTAIN CHAIN THE
FOCUS THE MOST NUMEROUS SHOWERS AND STORMS. HPC PROGS CONTINUE TO
INDICATE THAT THE AREA FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD
WILL BE FAVORED FOR THE GREATEST RAIN ACCUMULATION TODAY...WITH
MOST LOCATIONS RECEIVING BETWEEN A TENTH AND A HALF INCH. HIGH
TEMPERATURES WILL VARY FROM A FEW TO 12 DEGREES BELOW NORMAL
CENTRAL AND WEST...AND 12 TO 25 DEGREES BELOW NORMAL ACROSS THE
EAST.

TEMPERATURES WILL REBOUND FRIDAY THROUGH THE WEEKEND...ESPECIALLY
IN THE EAST AND TO A LESSER EXTENT IN THE WEST. THE UPPER LOW WILL
CONTINUE TO FILL AND CROSS CO AS A WEAK TROUGH FRIDAY AS ANOTHER
UPPER LEVEL TROUGH CROSSES THE GREAT BASIN MORE RAPIDLY IN ITS WAKE.
THE TWO FEATURES WILL KEEP A SOMEWHAT DIFFLUENT FLOW ALOFT OVER
NM...WHICH WILL WORK WITH MOISTURE ALREADY IN PLACE TO CONTINUE TO
PRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY.
THE BEST CHANCES WILL BE FOUND FRIDAY AFTERNOON ACROSS THE
NORTHWEST THIRD OF THE STATE. SLIGHT CHANCES WILL FAVOR THE
MOUNTAINS SATURDAY...BUT IT WILL BE HARD TO RULE OUT CONVECTION AT
LOWER ELEVATIONS. THE BASE OF THE SECOND UPPER TROUGH WILL
PROPAGATE EAST OF THE ROCKIES SATURDAY NIGHT WITH DRIER AND MORE
STABLE AIR IN ITS WAKE. THIS WILL ONLY YIELD SPOTTY CONVECTION
FAVORING THE MOUNTAINS AND THE EAST SLOPES OF THE CENTRAL MOUNTAIN
CHAIN.

GFS AND ECMWF ARE IN A LITTLE BETTER AGREEMENT ON A THIRD TROUGH
CROSSING MAINLY THE NORTHERN AND CENTRAL ROCKIES MONDAY AND MONDAY
NIGHT. THE WILL RESULT IN A BROADER FOOTPRINT OF ISOLATED SHOWERS
AND STORMS MOSTLY ALONG AND EAST OF THE CONTINENTAL DIVIDE. THE
SYSTEM SHOULD DRIVE A BACK DOOR COLD FRONT INTO EASTERN NM TUESDAY
AND TUESDAY NIGHT...SHIFTING THE FOCUS FOR CONVECTION TO LOCATIONS
ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AS THE BASE OF THE
TROUGH EXITS EASTWARD. AFTER HIGH TEMPERATURES MONDAY AND TUESDAY
SLIGHTLY ABOVE NORMAL IN THE EAST AND A FEW DEGREES BELOW NORMAL
CENTRAL AND WEST...THE FRONT WILL DROP EASTER READINGS A FEW DEGREES
BELOW NORMAL AGAIN ON WEDNESDAY.

44

&&

.AVIATION...
ANOTHER ACTIVE 24 HOUR PERIOD ANTICIPATED ACROSS NORTHERN AND
CENTRAL NEW MEXICO. SURFACE COLD FRONT HAS PRESSED SOUTH THROUGH
MOST OF THE EASTERN PLAINS AND EASED INTO THE RIO GRANDE VALLEY.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THIS
EVENING. A FEW OF THE STORMS WILL BE STRONG WITH DOWNBURST WINDS AND
HAIL...BUT TORRENTIAL DOWNPOURS WITH LOCALIZED FLOODING WILL BE THE
MAIN THREAT. IFR TO LIFR CIGS AND VSBYS NEXT 24 HOURS DUE TO HEAVY
RAIN AND FOG WILL BE LIKELY ALONG WITH MOUNTAIN OBSCURATIONS. ALL
TAF SITES WILL BE IMPACTED WITH KLVS...KTCC AND KROW THE MOST
AFFECTED.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. CHJ

&&

.FIRE WEATHER...
RAIN AND A FEW EMBEDDED THUNDERSTORMS CONTINUE OVER THE EAST EARLY
THIS MORNING. SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL IMPACT
ALL OF THE FORECAST AREA INTO TONIGHT WITH SIGNIFICANT WETTING RAINS
AT MANY LOCATIONS. ONLY WEAK EAST WINDS HAVE BEEN REPORTED INTO THE
RIO GRANDE VALLEY SO FAR THIS MORNING. MINIMUM RH VALUES TODAY WILL
BE HIGH...RANGING FROM THE 40S AND 50S IN THE WEST TO THE 60S TO
AROUND 80 IN THE EAST. RH RECOVERIES TONIGHT WILL BE EXCELLENT AREA
WIDE. VENTILATION RATES WILL BE POOR IN THE EAST TODAY.

FRIDAY WILL BE LESS ACTIVE AS DRIER AIR BEGINS TO WORK INTO THE
WEST. MINIMUM RH VALUES WILL PLUMMET TO THE 30S AND 40S EVERYWHERE
WITH STILL GOOD TO EXCELLENT RH RECOVERIES FRIDAY NIGHT. VENTILATION
RATES WILL BE MUCH IMPROVED OVER THE EAST FRIDAY.

AN OVERALL DRYING TREND WILL CONTINUE THIS WEEKEND WITH A RETURN TO
WARMER TEMPERATURES. A WEAK BACKDOOR COLD FRONT COULD EDGE INTO THE
FAR NORTHEAST PLAINS ON SUNDAY WITH ANOTHER ONE ON TUESDAY. BUT RAIN
CHANCES LOOK MINIMAL OVERALL THROUGH AT LEAST THE END OF NEXT WEEK.

CHJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  70  51  72  50 /  30  40  40  30
DULCE...........................  65  43  66  41 /  40  40  30  30
CUBA............................  64  45  67  45 /  50  50  30  30
GALLUP..........................  69  47  71  45 /  30  30  30  20
EL MORRO........................  66  44  68  43 /  50  50  30  20
GRANTS..........................  67  47  70  45 /  50  50  20  20
QUEMADO.........................  69  47  71  46 /  40  30  20  20
GLENWOOD........................  79  55  79  55 /  40  20  10  10
CHAMA...........................  60  38  61  35 /  50  50  40  30
LOS ALAMOS......................  63  46  67  45 /  40  40  30  20
PECOS...........................  62  44  66  45 /  50  50  30  30
CERRO/QUESTA....................  62  41  64  39 /  50  40  20  20
RED RIVER.......................  55  36  57  35 /  60  50  30  20
ANGEL FIRE......................  57  35  60  35 /  60  40  20  20
TAOS............................  64  43  67  42 /  50  30  20  20
MORA............................  60  42  66  43 /  60  50  30  20
ESPANOLA........................  70  47  73  42 /  40  30  20  20
SANTA FE........................  65  46  68  46 /  50  40  20  20
SANTA FE AIRPORT................  68  49  71  48 /  50  30  20  20
ALBUQUERQUE FOOTHILLS...........  69  53  73  53 /  50  40  20  20
ALBUQUERQUE HEIGHTS.............  71  55  74  56 /  50  40  20  20
ALBUQUERQUE VALLEY..............  74  52  76  51 /  50  40  20  20
ALBUQUERQUE WEST MESA...........  74  52  76  51 /  50  40  20  20
LOS LUNAS.......................  76  52  78  51 /  40  40  20  20
RIO RANCHO......................  73  53  76  54 /  40  40  20  20
SOCORRO.........................  79  54  79  57 /  30  30  20  20
SANDIA PARK/CEDAR CREST.........  70  44  72  42 /  70  60  30  30
TIJERAS.........................  71  49  73  49 /  60  50  30  30
MORIARTY/ESTANCIA...............  67  47  73  47 /  60  60  30  20
CLINES CORNERS..................  60  47  70  49 /  60  60  30  20
GRAN QUIVIRA....................  71  50  74  51 /  50  50  20  20
CARRIZOZO.......................  73  54  76  55 /  40  30  10  20
RUIDOSO.........................  62  49  68  52 /  50  50  20  20
CAPULIN.........................  57  45  72  44 /  60  30  20  20
RATON...........................  63  47  75  45 /  50  30  20  20
SPRINGER........................  62  48  76  48 /  50  30  20  20
LAS VEGAS.......................  59  45  70  48 /  50  40  20  20
CLAYTON.........................  57  50  78  54 /  80  30  10  20
ROY.............................  58  51  74  53 /  60  30  20  20
CONCHAS.........................  62  55  80  57 /  60  40  20  20
SANTA ROSA......................  59  53  80  56 /  50  40  20  20
TUCUMCARI.......................  63  57  82  59 /  60  30  10  20
CLOVIS..........................  64  54  77  57 /  70  40  20  20
PORTALES........................  65  53  78  58 /  70  40  20  20
FORT SUMNER.....................  66  55  80  58 /  50  40  20  20
ROSWELL.........................  72  60  83  61 /  40  50  20  20
PICACHO.........................  67  56  79  57 /  50  50  20  20
ELK.............................  63  51  75  53 /  50  50  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

44/40
Hazardous weather outlook, Sep 15, 6:01 AM MDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 AM MDT THU SEP 15 2011

NMZ501>540-161200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
601 AM MDT THU SEP 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAIN ACROSS THE EASTERN PLAINS THIS
MORNING AND IN THE VICINITY OF THE MOUNTAINS THIS AFTERNOON. SOME
STRONG THUNDERSTORMS WILL BE POSSIBLE WITH HAIL UP TO THE DIAMETER
OF NICKELS AND WIND GUSTS AROUND 50 MPH...ESPECIALLY IN THE
CENTRAL AND SOUTH CENTRAL HIGHLANDS...SOUTH CENTRAL
MOUNTAINS...AND ACROSS THE ADJACENT HIGH PLAINS TO THE EAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

44

In the hours before

Special weather statement, Sep 15, 11:01 AM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1101 AM MDT THU SEP 15 2011

NMZ503-504-151730-
FAR NORTHWEST HIGHLANDS-NORTHWEST HIGHLANDS-
1101 AM MDT THU SEP 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN SAN JUAN AND
EXTREME WESTERN RIO ARRIBA COUNTIES THROUGH 1130 AM MDT...

AT 1054 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF NAVAJO DAM...MOVING NORTHEAST
AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN
RIO ARRIBA COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3675 10752 3665 10741 3654 10736 3650 10760
      3653 10766 3659 10767
TIME...MOT...LOC 1701Z 237DEG 11KT 3660 10753

GUYER
Special weather statement, Sep 15, 12:08 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1208 PM MDT THU SEP 15 2011

NMZ501-503-504-510-152000-
FAR NORTHWEST HIGHLANDS-NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-SAN
JUAN MOUNTAINS-
1208 PM MDT THU SEP 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SAN JUAN AND NORTHWESTERN
RIO ARRIBA COUNTIES THROUGH 200 PM MDT...

AT 1205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF EL HUERFANO TRADING POST...
OR ABOUT 18 MILES SOUTHEAST OF BLOOMFIELD...MOVING NORTHEAST AT 25
MPH. OTHER STRONG STORMS WERE LOCATED JUST SOUTH OF HIGHWAY 64 BETWEEN
GOBERNADOR AND DULCE.  THESE STORMS WERE ALSO TRACKING TOWARD THE
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 64 BETWEEN DULCE
AND GOBERNADOR.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3696 10728 3685 10688 3647 10683 3625 10762
      3663 10785
TIME...MOT...LOC 1806Z 239DEG 20KT 3654 10772

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 7:03 PM MDTSpecial Weather StatementABQCurry27 min
Sep 14, 7:34 PM MDTSpecial Weather StatementABQCurry, Quay41 min
Sep 14, 7:54 PM MDTSevere Thunderstorm WarningABQCurry, Quay37 min
Sep 15, 11:01 AM MDTSpecial Weather StatementABQ29 min
Sep 15, 12:08 PM MDTSpecial Weather StatementABQ112 min
Sep 15, 12:55 PM MDTSpecial Weather StatementABQSocorro65 min
Sep 15, 12:58 PM MDTSpecial Weather StatementABQValencia62 min
Sep 15, 2:02 PM MDTSpecial Weather StatementABQGuadalupe58 min
Sep 15, 2:12 PM MDTSpecial Weather StatementABQValencia63 min
Sep 15, 2:20 PM MDTSpecial Weather StatementABQMora40 min
Sep 15, 2:43 PM MDTFlash Flood WarningABQGuadalupe, Torrance92 min
Sep 15, 3:09 PM MDTAreal Flood AdvisoryABQColfax, Mora81 min
Sep 15, 3:30 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval2 hr
Sep 15, 3:44 PM MDTFlash Flood WarningABQLos Alamos, Sandoval2 hr
Sep 15, 4:13 PM MDTSpecial Weather StatementABQDe Baca47 min
Sep 15, 4:44 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Sep 15, 5:00 PM MDTSpecial Weather StatementABQLincoln60 min
Sep 15, 5:06 PM MDTSevere Thunderstorm WarningABQLincoln54 min
Sep 15, 5:15 PM MDTSpecial Weather StatementABQLincoln60 min
Sep 15, 5:30 PM MDTSevere Thunderstorm WarningABQLincoln36 min
Sep 15, 5:47 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval88 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.